Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243497] of Richard T. Durrett

Papers Published

  1. Durrett, R; Kesten, H; Limic, V, Once edge-reinforced random walk on a tree, Probability Theory and Related Fields, vol. 122 no. 4 (April, 2002), pp. 567-592, Springer Nature [doi]
    (last updated on 2019/06/17)

    We consider a nearest neighbor walk on a regular tree, with transition probabilities proportional to weights or conductances of the edges. Initially all edges have weight 1, and the weight of an edge is increased to c > 1 when the edge is traversed for the first time. After such a change the weight of an edge stays at c forever. We show that such a walk is transient for all values of c ≥ 1, and that the walk moves off to infinity at a linear rate. We also prove an invariance principle for the height of the walk.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320